# SDR AALA20100726TUL02

- Difficulty date: July 26, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF BEAM ABOVE MID CARGO DOOR CUTOUT STATION 682.  FINISHED INSTALLING BEAM CHANNEL PER SRM51-30-05 ABOVE MID CARGO DOOR CUTOUT STATION 682.
